MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 BRACHYSOURCE SEED IN MICK CARTRIDGE; BRACHYTHERAPY LINKS & CARTRIDGES

BARD BRACHYTHERAPY, INC. -1424526 BRACHYSOURCE SEED IN MICK CARTRIDGE; BRACHYTHERAPY LINKS & CARTRIDGES
Model Number PS1251C
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that prior to a brachytherapy procedure, the information provided in the device tag was unclear as it denoted an expiry date.There was no patient contact.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: as the lot number for the device was not provided, a review of the device history records could not be performed.Investigation summary: the sample was returned for evaluation.The implant date was to indicate (b)(6) 2022 but was keyed by customer service representative as (b)(6) 2021.This resolved with incorrect activity listed on the certificate and the labels.Therefore, the investigation is confirmed for the reported issue and the root cause is a customer service order entry error.Labeling review: labeling was reviewed and found to be inadequate.The implant date was to indicate (b)(6) 2022 but was keyed by customer service representative as (b)(6) 2021.This resolved with incorrect activity listed on the certificate and the labels.H10: g3.H11: h6 (method, result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BRACHYSOURCE SEED IN MICK CARTRIDGE
Common Device Name
BRACHYTHERAPY LINKS & CARTRIDGES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13382597
Report Number1018233-2022-00203
Device Sequence Number3400764
Product Code KXK
UDI-Device Identifier00801741078217
UDI-Public(01)00801741078217
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K093663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS1251C
Device Catalogue NumberPS1251C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown